# SDR IPXA2025032645221

- Difficulty date: March 4, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 65B0197047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - SINK - SCREWS, L/H WING OUTBOARD AFT FLAP INBOARD SIDE EDGE (AGING A/C INSPECTION) (REPLACE).  REPAIR GOUGE DAMAGE ON INBD EDGE OF L/H OUTBD AFT FLAP UPPER PANEL NEAR WBL 515 I.A.W. EGAT EI NO. F2025A57M-532 REV.1 AND UPS EO-93259-REQ1 REV.1  REVIEW COMPLETED
